# SDR SWAA2025032609545

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 72,286 hours, 42,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE MATERIAL HANGING DOWN ABOVE GIRT BAR<[01] SECURED MATERIAL PER AMM 25-66-00
